A stability criterion for nonparametric minimal submanifolds
An n-dimensional minimal submanifold Σ of ℝn+m is called non-parametric if Σ can be represented as the graph of a vector-valued function f : D⊂ℝn↦ℝm. This note provides a sufficient condition for the stability of such Σ in terms of the norm of the differential df.
Unable to display preview. Download preview PDF.
- 3.Chern, S.S.: Minimal submanifolds in a Riemannian manifold. Department of Mathematics Technical Report 19 (New Series), Univ. of Kansas, Lawrence, Kan. 1968 iii+58 ppGoogle Scholar
- 5.Harvey, R., Lawson, H.B.: Calibrated geometries. Acta Math. 148, 48–156 (1982)Google Scholar
- 8.Simons, J.: Minimal varieties in Riemannian manifolds. Ann. Math. (2) 88, 62–105 (1968)Google Scholar
- 9.Wang, M-T.: The Dirichlet problem for the minimal surface system in arbitrary codimension. (2002) math.AP/0209175Google Scholar